# SDR TRBA201202302

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,781 hours, 40,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4906, THE CREW REPORTED A STRONGS FUEL ODOR IN CABIN WHEN PREFLIGHTING THE ACFT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORM GROUND RUN IAW JIC 72-00-00.  PERFORMED OPS CHECK OF PACK SYS 21-00-00, OPT 100000. PERFORMED VISUAL CHECK OF ENGINE AND EXTERNAL AREA. NO LEAKS OR FUEL SCENT PRESENT AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
